# SDR ASAA2019060769608

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,484 hours, 12,910 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Eng Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC 78472010 FOUND PLATFORM ELASTOMER DAMAGE BEYOND 40" #1 ENG POSN. GROUNDED - YES. REPLACED ALL 24 PLATFORMS REF T/C 78472010 SUBTASK 839-095.
